# SDR DALA2025082506309

- Difficulty date: August 20, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 15,266 hours, 7,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO DOOR LWR SILL HAS CORROSION AROUND FASTENER HOLES 1, 2, 4, 5, 6, 7, 9, 11, 13, 15, 16, 18, AND 19. C/W ER/A 628608-14 REV ORIGINAL ASSOCIATED ER/A 14-628608 ADDED FOR AC 8126. (LP# 1154272)
